PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 33 [1] (1999)Páginas 51-76

Operadores hipercíclicos en espacios de Fréchet

Félix Martínez Giménez
Universidad Politécnica de Valencia, España

Abstract. This is an expository survey in Spanish about hypercyclic operators on Frechet spaces. Basic concepts on hypercyclicity, classical examples of hypercyclic operators, and important properties of hypercyclic operators on locally convex spaces are presented.

Palabras claves. Hypercyclic operators, transitive maps, Frechet spaces, locally convex spaces.

Codigo AMS. 1991 Primary 47B07. Secondary 47B37.

Archivo completo : Formato [PDF] (959 K). Formato [DVI] (216 K).